×

A new series of three-dimensional chaotic systems with cross-product nonlinearities and their switching. (English) Zbl 1266.34075

Summary: This paper introduces a new series of three-dimensional chaotic systems with cross-product nonlinearities. Based on some conditions, we analyze the globally exponentially or globally conditional exponentially attractive set and positive invariant set of these chaotic systems. Moreover, we give some known examples to show our results, and the exponential estimation is explicitly derived. Finally, we construct some three-dimensional chaotic systems with cross-product nonlinearities and study the switching system between them.

MSC:

34C28 Complex behavior and chaotic systems of ordinary differential equations
34D45 Attractors of solutions to ordinary differential equations
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] L. O. Chua, “Chua’s circuit: an overview ten years later,” Journal of Circuits, Systems, and Computers, vol. 4, pp. 117-159, 1994.
[2] E. N. Lorenz, “Deterministic nonperiodic flow,” Journal of the Atmospheric Sciences, vol. 20, pp. 130-141, 1963. · Zbl 1417.37129
[3] T. Lofaro, “A model of the dynamics of the Newton-Leipnik attractor,” International Journal of Bifurcation and Chaos, vol. 7, no. 12, pp. 2723-2733, 1997. · Zbl 0906.58025
[4] N. A. Magnitskii and S. V. Sidorov, “A new view of the Lorenz attractor,” Differential Equations, vol. 37, no. 11, pp. 1568-1579, 2001. · Zbl 1016.37016
[5] O. E. R\Hossler, “An equation for continuous chaos,” Physics Letters A, vol. 15, pp. 397-398, 1976. · Zbl 1371.37062
[6] A. M. Rucklidge, “Chaos in models of double convection,” Journal of Fluid Mechanics, vol. 237, pp. 209-229, 1992. · Zbl 0747.76089
[7] G. Chen and T. Ueta, “Yet another chaotic attractor,” International Journal of Bifurcation and Chaos, vol. 9, no. 7, pp. 1465-1466, 1999. · Zbl 0962.37013
[8] S. and G. Chen, “On a generalized Lorenz canonical form of chaotic systems,” International Journal of Bifurcation and Chaos, vol. 12, no. 8, pp. 1789-1812, 2002. · Zbl 1043.37023
[9] T. Ueta and G. Chen, “Bifurcation analysis of Chen’s equation,” International Journal of Bifurcation and Chaos, vol. 10, no. 8, pp. 1917-1931, 2000. · Zbl 1090.37531
[10] W. Liu and G. Chen, “A new chaotic system and its generation,” International Journal of Bifurcation and Chaos, vol. 13, no. 1, pp. 261-267, 2003. · Zbl 1078.37504
[11] J. Lü, G. Chen, and D. Cheng, “A new chaotic system and beyond: the generalized Lorenz-like system,” International Journal of Bifurcation and Chaos, vol. 14, no. 5, pp. 1507-1537, 2004. · Zbl 1129.37323
[12] P. Wang, D. Li, X. Wu, J. Lü, and X. Yu, “Ultimate bound estimation of a class of high dimensional quadratic autonomous dynamical systems,” International Journal of Bifurcation and Chaos, vol. 21, no. 9, pp. 2679-2694, 2011. · Zbl 1248.34084
[13] P. Wang, D. Li, and Q. Hu, “Bounds of the hyper-chaotic Lorenz-Stenflo system,” Communications in Nonlinear Science and Numerical Simulation, vol. 15, no. 9, pp. 2514-2520, 2010. · Zbl 1222.37036
[14] J. M. Sarabia, E. Gómez-Déniz, M. Sarabia, and F. Prieto, “A general method for generating parametric Lorenz and Leimkuhler curves,” Journal of Informetrics, vol. 4, no. 4, pp. 524-539, 2010.
[15] W. G. Hoover, “Remark on “some simple chaotic flows”,” Physical Review E, vol. 51, no. 1, pp. 759-760, 1995.
[16] R. Genesio and A. Tesi, “Harmonic balance methods for the analysis of chaotic dynamics in nonlinear systems,” Automatica, vol. 28, no. 3, pp. 531-548, 1992. · Zbl 0765.93030
[17] A. L. Shil’nikov, “On bifurcations of the Lorenz attractor in the Shimizu-Morioka model,” Physica D, vol. 62, no. 1-4, pp. 338-346, 1993. · Zbl 0783.58052
[18] A. Shilnikov, G. Nicolis, and C. Nicolis, “Bifurcation and predictability analysis of a low-order atmospheric circulation model,” International Journal of Bifurcation and Chaos, vol. 5, pp. 17011-17711, 1995. · Zbl 0922.76197
[19] X. Liao, H. Luo, Y. Fu, S. Xie, and P. Yu, “On the globally exponentially attractive sets of the family of Lorenz systems,” Science in China. Series E, vol. 37, pp. 715-769, 2007.
[20] X. Liao, Y. Fu, S. Xie, and P. Yu, “Globally exponentially attractive sets of the family of Lorenz systems,” Science in China. Series F, vol. 51, no. 3, pp. 283-292, 2008. · Zbl 1148.37025
[21] P. Yu, X. X. Liao, S. L. Xie, and Y. L. Fu, “A constructive proof on the existence of globally exponentially attractive set and positive invariant set of general Lorenz family,” Communications in Nonlinear Science and Numerical Simulation, vol. 14, no. 7, pp. 2886-2896, 2009. · Zbl 1221.37047
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.